# SDR IPXA2024090674300

- Difficulty date: August 15, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,295 hours, 20,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, R/H FUSELAGE TAIL SECTION STA 1746-1767 S-36R (EVALUATE) MEASURED THE DENT DIMENSION  LENGTH= 1"  WIDTH(A)= 0.6"  DEPTH(Y)=0.007" AND A/Y = 85  FOUND TO BE IN LIMIT PER SRM 53-00-01-1A-1 FIGURE 101 DETAIL III REV.126
